# SDR 2002UALA00703

- Difficulty date: April 13, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 42,100 hours, 22,166 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 727C FRAME AT STRINGER 19L BLENDED BEYOND LIMITS.  MAJOR REPAIR ACCOMPLISHED.  REPAIR STRAP INSTALLED.
